# SDR QXEA20081106O1122

- Difficulty date: October 11, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 4,759 hours, 4,826 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1- CORROSION ON TOP PF SEAT TRACK 9 STA X704-X706.  BLENDED OUT CORROSION AND FOUND BLEND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  MAPPED FOR ENGINEERING.  REMOVED SEAT TRACK BY DRILLING OUT RIVETS AND REMOVING BOLTS AT FRAME.  MATCH DRILLED NEW NR 9 SEAT TRACK IAW DHC8 Q400 SRM 51-40-07.  INSTALLED NR 9 SEAT TRACK IAW DHC8 Q400 SRM 51-42-05 AND 51-40-15.
